# SDR CA151230001

- Difficulty date: December 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 43,860 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Burned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW NOTED A FAINT ELECTRICAL ODOR AND FOUND THE NOSE WHEEL STEERING VALVE CIRCUIT BREAKER, 1GC, TRIPPED.  MAINTENANCE INVESTIGATED TO DETERMINE ROOT CAUSE OF THE TRIPPED CIRCUIT BREAKER AND FOUND WIRES 3251-002 & 3153-0751 IN WIRE BUNDLE ABOVE 80VU RACK CHAFED AND INSULATION BURNED.  THE WIRING WAS SUBSEQUENTLY REPAIRED AND NWS CIRCUIT CHECKED FOR SERVICEABILITY. NO FURTHER DEFECTS WERE NOTED.
